# SDR IXXA0100080S

- Difficulty date: November 18, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 69,635 hours, 17,928 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Clip
- Condition: Corroded
- Location: Sta 1584
- Part time: 69,635 hours, 17,928 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION CORROSION WAS DETECTED IN THE AFT CABIN FLOORBEAM AT STATION 1584. REMOVED DAMAGED FLOORBEAM AND INSTALLED NEW FLOOR SUPPORT AND CLIP NUTS IN ACCORDANCE WITH DOUGLAS STRUCTURAL MAINTENANCE MANUAL.
